# SDR ZZDA2011623

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD EXIT SIGN COMES ON AND OFF IN FLT.  INSP SIGN AND BULB SECURITY AND PERFORMED OPS CHECK IAW AMM 33-51.  SIGN OPS NORMAL AT THIS TIME.  OK FOR SERVICE.
